BibTeX record journals/tcs/Ollagnier92

download as .bib file

@article{DBLP:journals/tcs/Ollagnier92,
  author    = {Jean Moulin Ollagnier},
  title     = {Proof of Dejean's Conjecture for Alphabets with 5, 6, 7, 8, 9, 10
               and 11 Letters},
  journal   = {Theor. Comput. Sci.},
  volume    = {95},
  number    = {2},
  pages     = {187--205},
  year      = {1992},
  url       = {https://doi.org/10.1016/0304-3975(92)90264-G},
  doi       = {10.1016/0304-3975(92)90264-G},
  timestamp = {Wed, 17 Feb 2021 22:01:08 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Ollagnier92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics